# SDR C2XA02SH184

- Difficulty date: February 1, 2003
- Submitted: February 1, 2003
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 3,995 hours, 2,950 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 13500400019
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK EXTERNAL GOUGE WAS FOUND ON STRINGER  T REINFORCEMENT AT FRAME 52 STRINGER 19R.  MAINTENANCE REMOVED DAMAGE AND PERFORMED DOUBLER REPAIR IAW EMB 145 SRM 53-24-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
